Alert archive / North Carolina / Flash Flood Warnings in 2013

Flash Flood Warning 35, NWS Raleigh, NC

July 10, 2013Guilford County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jul 10, 2013, 10:19 PM EDT for Guilford County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2013, 10:19 PM EDT (02:19 UTC)
Expired
Jul 11, 2013, 1:15 AM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Guilford County, NC

The radar

The Roanoke radar (KFCX), 114 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

763 
WGUS52 KRAH 110219
FFWRAH
NCC081-110515-
/O.NEW.KRAH.FF.W.0035.130711T0219Z-130711T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1019 PM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GUILFORD COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 115 AM EDT

* AT 1011 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
FLASH FLOODING ALONG SOUTH BUFFALO CREEK AT MERRITT DRIVE AND MAPLE 
WOOD DRIVE. DOPPLER RADAR ESTIMATED THAT AS MUCH AS 1.75 TO 2.0 
INCHES OF RAIN HAS FALLEN GREENSBORO WITH THE POTENTIAL FOR ANOTHER 
AREA OF HEAVY RAIN TO MOVE NORTHEAST OUT OF DAVIDSON COUNTY AND INTO 
GUILFORD COUNTY WITHIN THE NEXT HOUR.

* LOCATIONS THREATENED WITH FLOODING INCLUDE MCLEANSVILLE...HIGH
  POINT AND GREENSBORO.

AN ADDITIONAL 1.0 TO 1.5 INCHES OF OF RAINFALL IS STILL POSSIBLE 
RESULTING IN ADDITIONAL FLOODING. RESIDENTS LIVING IN THE ASHLEY 
CREEK APARTMENTS ON PINECROFT ROAD ARE ADVISED TO BE PREPARED TO 
TAKE ACTION IMMEDIATELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3620 7956 3592 7956 3593 8003 3621 8002

$$

23
2 follow-up statements
289 
WGUS72 KRAH 110350
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1150 PM EDT WED JUL 10 2013

NCC081-110515-
/O.CON.KRAH.FF.W.0035.000000T0000Z-130711T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUILFORD NC-
1150 PM EDT WED JUL 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT FOR
GUILFORD COUNTY...

AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE FLASH FLOODING ALONG SOUTH BUFFALO CREEK AT MERRITT DRIVE 
AND MAPLE WOOD DRIVE.  WHILE THE HEAVY RAIN HAS MOVED OUT OF THE 
ADVISORY AREA...LOCAL LAW ENFORCEMENT CONTINUES TO REPORT THAT 
EXCESSIVE RUNOFF FROM THIS STORM WILL CONTINUE TO RESULT IN FLOODING 
OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND 
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LOCATIONS THREATENED BY FLOODING INCLUDE BUT ARE NOT LIMITED TO 
MCLEANSVILLE AND GREENSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3620 7956 3592 7956 3593 8003 3621 8002

$$

23
788 
WGUS72 KRAH 110517
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
117 AM EDT THU JUL 11 2013

NCC081-110526-
/O.EXP.KRAH.FF.W.0035.000000T0000Z-130711T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUILFORD NC-
117 AM EDT THU JUL 11 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR GUILFORD COUNTY...

THE HEAVY RAIN HAS ENDED...AND CREEKS ARE WITHIN BANKS. 

LAT...LON 3620 7956 3592 7956 3593 8003 3621 8002

$$

MWS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 10:00 PM EDT, 19 minutes earlier.

Area forecast discussion, Jul 10, 10:00 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1000 PM EDT WED JUL 10 2013

.SYNOPSIS...
A COUPLE OF WEAK DISTURBANCES ALOFT WILL DRIFT ACROSS THE MIDDLE
ATLANTIC REGION TONIGHT. A STRONGER UPPER LEVEL TROUGH AND
ASSOCIATED SURFACE COLD FRONT WILL MOVE INTO THE REGION LATE
THURSDAY INTO FRIDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1000 PM WEDNESDAY...

CONVECTION THAT DEVELOPED ALONG OUTFLOW BOUNDARIES OVER THE WESTERN
PIEDMONT IS NOW PUSHING EAST ACROSS ORANGE/DURHAM/PERSON COUNTIES.
UPDRAFTS APPEAR TO BE MOST EFFICIENTLY SUSTAINED ALONG THE NORTHERN
END OF THE OUTFLOW...MOVING TOWARD THE NORTHERN PIEDMONT.  RAINFALL
TOTALS HAVE MOSTLY BEEN IN THE ONE TO TWO INCH PER HOUR
RANGE...WHICH IS CAUSING SOME MINOR FLOODING BASED ON REPORTS IN
RANDOLPH AND GUILFORD COUNTIES.  ON THE LARGER SCALE...CONVECTION
OVER THE MOUNTAINS IS ALSO BEGINNING TO MOVE EAST...AND SO THE
ENTIRE FOCUS OF SHOWERS AND STORMS APPEARS THAT IT WILL MOVE EAST
OVERNIGHT...MUCH LIKE THE HI-RES MODELS WERE SUGGESTING.  HAVE
ADJUSTED POPS TO INDICATE THIS TREND...WITH LIKELY POPS EXTENDING
FROM THE WESTERN PIEDMONT TOWARD THE NORTHERN COASTAL PLAIN.  THERE
IS VERY LITTLE DEEP LAYER SHEAR OVER NC TO SUPPORT INTENSE
CONVECTION...BUT AN ISOLATED STRONG STORM WILL BE POSSIBLE FOR A
FEW MORE HOURS AS THE CONVECTION MOVES THROUGH AN AXIS OF MODEST
LINGERING...AND ONLY MARGINALLY ELEVATED INSTABILITY.   OVERNIGHT
LOWS INT HE LOWER 70S UNDER MOSTLY CLOUDY SKIES.

&&

.SHORT TERM /THURSDAY AND THURSDAY NIGHT/...
AS OF 310 PM WEDNESDAY...

THE WEAKNESS ALOFT OVER THE MID ATLANTIC WILL GIVE WAY TO A
STRENGTHENING FLOW AS AN UNSEASONABLE STRONG A SHORT WAVE TROUGH
MOVES ACROSS THE OHIO VALLEY THURSDAY AFTERNOON AND THEN REACHES THE
EASTERN SLOPES OF THE APPALACHIANS BY DAYBREAK FRIDAY. EXPECT
SHOWERS AND THUNDERSTORMS TO BECOME MORE NUMEROUS...ESPECIALLY
DURING THE AFTERNOON AND OVERNIGHT HOURS THURSDAY. WHILE THE
STRONGEST DYNAMICS REMAINS NORTH OF OUR REGION...THERE WILL BE AMPLE
FORCING FOR ASCENT TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS.
SURPRISINGLY...CONVECTION ALLOWING MODELS ARE PRODUCING LIMITED
CONVECTIVE COVERAGE WITH VARIOUS CLUSTERS AND VARYING TIMING
SUGGESTING THAT THE TIMING ENFORCING ARE NOT IN OPTIMAL PHASE. WHILE
CONVECTIVE PARAMETERS ARE NOT TERRIBLY THREATENING WITH JUST MODEST
SHEAR AND INSTABILITY THERE MAY BE SOME ORGANIZATION INTO LINE
SEGMENTS AND CLUSTERS THAT COULD RESULT IN A FEW STRONG WIND GUSTS.
WITH MORE WIDESPREAD CLOUD COVER AND PRECIPITATION...MAX
TEMPERATURES SHOULD RANGE IN THE MID TO UPPER 80S WITH LOWS AROUND
70. -BLAES
&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AS OF 150 PM WEDNESDAY...

THE LONG TERM WILL BE CHARACTERIZED BY A FRONTAL ZONE CROSSING THE
AREA AND STALLING IN THE VICINITY OF THE COAST BEFORE RETROGRADING
BACK ACROSS OUR AREA THIS WEEKEND. AN EXTENDED PERIOD OF WET AND
UNSETTLED WEATHER CAN BE EXPECTED THROUGH EARLY NEXT WEEK.
CONSIDERING ALL THE ANTECEDENT RAINFALL WE HAVE HAD ACROSS CENTRAL
NORTH CAROLINA...AND PRECIPITABLE WATER VALUES OVER 2 INCHES
THROUGHOUT THE PERIOD...THE POTENTIAL FOR FLASH FLOODING WILL BE
HIGH AND THE BIGGEST CONCERN FOR THIS FORECAST PERIOD. QPF FOR THIS
PERIOD WILL MOST LIKELY BE A WIDESPREAD 1.5 TO 2 INCHES WITH SOME
LOCALES EXPERIENCING HIGHER AMOUNTS IN TRAINING OR HEAVIER
THUNDERSTORMS.

THE FRONT WILL CROSS CENTRAL NC ON FRIDAY...DRIVEN BY A MID-ATLANTIC
SURFACE LOW. THERE IS SOME UNCERTAINTY IN TIMING. THE LATEST GFS
SHOWS A SLOWER PROGRESSION OF THE FRONT BUT MAY HAVE SOME ISSUES
WITH SOME OF THE MESO-SCALE FEATURES THAT MAY FORM IN THE MEANTIME.
THE NAM IS MUCH MORE PROGRESSIVE WITH THE FRONT BRINGING IT THROUGH
THE CWA BEFORE 12Z FRIDAY WHILE THE GFS SLOWS THE FRONT AND HAS IT
LINGER ACROSS THE AREA THROUGH 18Z. EITHER WAY MUCH OF THE CWA IF
NOT ALL WILL BE WET WITH INCREASING CHANCES IN THE SOUTHEAST LATER
IN THE DAY AS THE FRONT SETTLES OVER THE COASTAL PLAIN. THE FRONT
WILL STAY SOUTHEAST OF THE AREA FOR MOST OF THE DAY ON SATURDAY
BEFORE THE BERMUDA HIGH BEGINS TO SLOWLY WORK BACK TO THE WEST AND
BEGIN A SLOW RETROGRADE OF THE FRONT LATE SATURDAY INTO SUNDAY
MORNING. THE X FACTOR HERE WILL BE REMNANT MOISTURE ASSOCIATED
CHANTAL WITH WHAT WILL MOST LIKELY BE CLASSIFIED AS A TROPICAL
DEPRESSION AT THAT TIME. THIS COULD BRING MOISTURE BACK TO THE NORTH
AND WEST A LITTLE QUICKER THAN THE CURRENT GFS SHOWS. TEMPERATURES
DURING THIS PERIOD WILL BE IN THE MID 80S FOR HIGHS WITH LOWS IN THE
UPPER 60S NORTHWEST TO LOWER 70S SOUTHEAST.

ON SUNDAY SOUTHEASTERLY FLOW WILL RETURN TO THE AREA (PERHAPS LATER
SUNDAY IN THE TRIAD) AND BEGIN A SLIGHT WARMING TREND WITH CONTINUED
STRONG MOISTURE ADVECTION THROUGH THE DAY ON SUNDAY BEFORE BECOMING
MORE EASTERLY AND SLIGHTLY LESS WET BUT PW VALUES WILL STILL HOVER
AROUND 2 INCHES THROUGH TUESDAY. GRADUALLY THE HIGH IN THE WESTERN
ATLANTIC WILL BUILD BACK IN AND SLOWLY HELP TO DRY THINGS OUT
POSSIBLY BY WEDNESDAY. THICKNESS VALUES SUPPORT MAXIMUM TEMPERATURES
FOR THIS PERIOD WILL GRADUALLY RISE FROM THE MID 80S TO NEAR 90 (AT
LEAST IN THE SOUTHEAST) BY WEDNESDAY. LOWS GENERALLY IN THE UPPER
60S TO LOW 70S.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
AS OF 733 PM WEDNESDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO WEAKEN AND
DISSIPATE OVER THE NEXT COUPLE OF HOURS AS BOUNDARY LAYER COOLS AND
STABILIZES. UNTIL THAT TIME...LATEST RADAR TRENDS SUGGEST THAT A FEW
STORMS COULD IMPACT KGSO AND KINT BETWEEN 00 TO 02Z...RESULTING IN A
BRIEF PERIOD OF SUB-VFR CONDITIONS AS THE STORMS MOVE THROUGH THE
AREA.

OUTSIDE OF THUNDERSTORMS...VFR CONDITIONS ARE ANTICIPATED THIS
EVENING...WITH ANOTHER ROUND OF IFR/LIFR STRATUS DEVELOPING BETWEEN
06 TO 12Z THURSDAY. THESE SUB-VFR CEILINGS WILL GRADUALLY LIFT
DURING THE MORNING AND BECOME VFR BEFORE NOON. SHOWERS AND STORMS
ARE EXPECTED AGAIN THURSDAY AFTERNOON...AND COULD PERSIST WELL INTO
THE EVENING AND OVERNIGHT HOURS AS A SURFACE FRONT SETTLES OVER THE
AREA.

LOOKING FURTHER AHEAD...WEATHER CONDITIONS WILL LIKELY FEATURE A
SIMILAR PATTERN OF SHOWERS AND THUNDERSTORMS...MOST NUMEROUS DURING
THE AFTERNOON AND EVENING WITH CONSIDERABLE CLOUDS AND PERIODS OF
LOW CEILINGS...ESPECIALLY IN THE EARLY MORNING.
&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...BLAES
NEAR TERM...BLS
SHORT TERM...BLAES
LONG TERM...ELLIS
AVIATION...CBL/BLAES
Hazardous weather outlook, Jul 10, 4:12 PM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
412 PM EDT WED JUL 10 2013

NCZ007>011-021>028-038>043-073>078-083>086-088-089-112015-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
412 PM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THROUGH TONIGHT.

SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING WILL PRODUCE
LOCALLY HEAVY RAIN AND AN ISOLATED STRONG TO SEVERE WIND GUST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED
THURSDAY THROUGH FRIDAY. SOME OF THESE THUNDERSTORMS COULD PRODUCE
LOCALIZED FLOODING. A FEW STRONG TO SEVERE WIND GUSTS ARE ALSO POSSIBLE
WITH THE STRONGEST STORMS.

BLAES

In the hours before

Local storm report, Jul 10, 8:59 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
859 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       4 SE PIEDMONT TRIAD AIR 36.06N  79.90W
07/10/2013  E1.40 INCH       GUILFORD           NC   BROADCAST MEDIA

            MINOR FLOODING ALONG WENDOVER AVENUE AND BRIDFORD
            PARKWAY.

&&

EVENT NUMBER RAH1300839

CBL
Special weather statement, Jul 10, 9:11 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
911 PM EDT WED JUL 10 2013

NCZ023>025-040-110200-
ALAMANCE-CHATHAM-DURHAM-ORANGE-
911 PM EDT WED JUL 10 2013

...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS ORANGE...DURHAM...
CHATHAM AND ALAMANCE COUNTIES THROUGH 1000 PM EDT...

AT 907 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN OVER EFLAND...OR ABOUT 5 MILES SOUTHWEST OF
HILLSBOROUGH...MOVING NORTHEAST AT 15 MPH. RAINFALL AMOUNTS OF
1.0 TO 1.5" INCHES CAN BE EXPECTED.

SOME LOCATIONS IMPACTED INCLUDE...BURLINGTON...HILLSBOROUGH...SCHLEY
...CHAPEL HILL...DURHAM...AND FEARRINGTON.

HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.

HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS...STANDING
WATER IN LOW LYING AREAS AND MINOR FLOODING OF CREEKS...STREAMS AND
AREAS OF POOR DRAINAGE. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA
CAUTION TO AVOID HYDROPLANING...ESPECIALLY IN URBAN AREAS WHERE
PROLONGED HEAVY RAIN CAN QUICKLY LEAD TO FLASH FLOODING.

&&

LAT...LON 3623 7880 3609 7881 3608 7879 3607 7879
      3607 7876 3592 7876 3593 7880 3587 7883
      3587 7890 3572 7896 3569 7953 3624 7951
      3625 7932
TIME...MOT...LOC 0107Z 241DEG 14KT 3603 7916

23
Local storm report, Jul 10, 9:32 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
932 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HEAVY RAIN       4 NNW FRANKLINVILLE     35.80N  79.73W
07/10/2013  E1.00 INCH       RANDOLPH           NC   911 CALL CENTER

            MINOR FLOODING ALONG OLD LIBERTY AND HALL ROAD

&&

EVENT NUMBER RAH1300840

SEC
Local storm report, Jul 10, 9:35 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
935 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HEAVY RAIN       4 SE PIEDMONT TRIAD AIR 36.06N  79.90W
07/10/2013  E1.75 INCH       GUILFORD           NC   EMERGENCY MNGR

            MINOR FLOODING WAS REPORTED ALONG WEST WENDOVER
            AVENUE...INTERSTATE 40 AND BIG TREE WAY AREA. THERE WAS
            REPORTS OF STALLED VEHICLES IN HIGH WATER.

&&

EVENT NUMBER RAH1300841

CBL

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:20 PM EDTAreal Flood AdvisoryRAHGuilford3 hr
Jul 10, 9:11 PM EDTSpecial Weather StatementRAHAlamance, Chatham, Durham, Orange49 min
Jul 11, 10:28 AM EDTSpecial Weather StatementRAHStanly92 min
Jul 11, 10:46 AM EDTFlash Flood WatchRAHAlamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more34 hr
Jul 11, 11:34 AM EDTSpecial Weather StatementRAHAlamance, Chatham, Davidson, Randolph86 min
Jul 11, 11:42 AM EDTFlash Flood WarningRAHDavidson, Guilford, Randolph2 hr
Jul 11, 11:53 AM EDTSpecial Weather StatementRAHPerson, Vance52 min
Jul 11, 1:06 PM EDTAreal Flood AdvisoryRAHDurham, Granville, Orange, Person, Vance, Warren84 min
Jul 11, 2:44 PM EDTSpecial Weather StatementRAHAnson61 min
Jul 11, 3:14 PM EDTAreal Flood AdvisoryRAHAnson76 min
Jul 11, 3:38 PM EDTSpecial Weather StatementRAHHoke, Scotland37 min
Jul 11, 5:27 PM EDTAreal Flood AdvisoryRAHMoore93 min
Jul 11, 7:23 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford52 min
Jul 11, 7:38 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth112 min

Nearby

Flash Flood Warnings in North Carolina, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.